The classical solution of the multidimensional multifrontal Stefan problem
Doklady Akademii Nauk, Tome 188 (1969) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_1_a0,
author = {B. M. Budak and M. Z. Moskal},
title = {The classical solution of the multidimensional multifrontal {Stefan} problem},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1969},
volume = {188},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_1_a0/}
}
B. M. Budak; M. Z. Moskal. The classical solution of the multidimensional multifrontal Stefan problem. Doklady Akademii Nauk, Tome 188 (1969) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1969_188_1_a0/